Jump to content

Tremors


SommerRose
 Share

Recommended Posts

I have been taking Midodrine for a month now and the last 4 days I have woken up with tremors in my whole body. I caled my Cardiologist and he lowered my meds. I woke up this morning with them again before I even took my med. I think maybe this is a new symptom or something other than a reaction to midodrine. Has anyone here had these from this med. Or should I be more concerned about my shakes? They are lasting all day.

Link to comment
Share on other sites

I've had tremors for years. As to the midodrine, that is a good question, I do shake if I take to much, but more often I get little rushes like goosebumbs gone wild. They even sometimes feel cooling. I quess the best bet is your Doc. There are a few people who said they didn't get help from midodrine, but I don't remember anything about side effects. Sorry.

Blackwolf

Link to comment
Share on other sites

I had very bad tremors on Florinef. I still have them but just much less. I found leaving Florinef and increasing my beta blocker decreased my tremors. For me it has something to do with the heart. If I skip a b/b I get an attack. I have not had a attack :) in a few weeks. You need to go for injections when you have bad attacks. I carry tablets of my constantly to stop the tremors when I get them. Bad one's I go to the doctor. Try not to stress too much. If I get very upset my heart is affected and I have an attack.

Good luck. The injections are fantastic and the tablets work well. But you can’t work for the rest of the day after one of them.

Aterax 25 mg Take a half a tablet as needed

Urbanol 10 mg Take 1/4 a tablet as needed

I am very sensitive to medication. If I had to take whole tablets it would be lights out for me in 30 minutes. :o

Link to comment
Share on other sites

Tremors were one of the first onset symptoms with the tachycardia and well before any medication.

I've had them pretty well under control. Saturday I had a horrible adrenaline rush when I thought something horrible had happened and it took me several hours to get over the tremors from that event.

The more relaxed I am, keeping the tachycardia down and just controlling my emotions, usually the better my tremors.

Link to comment
Share on other sites

Here's an answer with a different spin. My POTS/NCS daughter has tremors from time to time. Her dysautonomic specialist doctor says this is a clear indicator that she needs more fluids! Indeed, when she keeps "with the program" regarding fluids, her shakes tend to go away. When "straying", the tremors tend to return. It's apparently somehow related to blood volume.

However, there's always been something in the back of my mind that's more unpleasant to think about. As long as higher fluid intake helps, I'm satisfied it's the blood volume aspect of POTS. But my concern is as follows:

My grandmother and my uncle both had Parkinson's. As bad as POTS can be, there are worse things and Parkinson's is one of them. Bad tremors to the point of rendering a simple task impossible is characteristic of Parkinson's. POTS is an autonomic disorder. So is Parkinson's.

So, at what point could tremors be an indicator of something more? Definitely a question that I need to ask the doctor sometime.

Link to comment
Share on other sites

  • 2 weeks later...

I had really bad tremors a few times when I first got hit with POTS in February. My legs and arms would shake like crazy and my teeth would chatter. I was afraid I had epilepsy. The theories expressed by ramakentesh and POTSparent make seem to explain my tremors. Since I have started high salt, tons of fluids and florinef my hydration and blood pressure have improved. I rarely have mild tremors, but they are barely noticeable. But everyone is different, and for some of you it may be caused by your medications.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...